# SDR DALA2025021901226

- Difficulty date: February 16, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N302DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55070
- Aircraft time: 11,719 hours, 5,478 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Warning Message
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WING SLIDE CAUTION MESSAGE (52 WING SLIDE - R OWEE SLIDE INOP). REMOVED AND REPLACED RT OVERWING EMERGENCY EXIT DOOR SLIDE PER W /C 2563-4005.(D.D 830324) ALL RII TASK COMPLETED A/C OK FOR SVC MEL + PLAC REMOVED (LP# 6949398)
